Translator Disclaimer
March 2006 On a small cancellation theorem of Gromov
Yann Ollivier
Bull. Belg. Math. Soc. Simon Stevin 13(1): 75-89 (March 2006). DOI: 10.36045/bbms/1148059334

Abstract

We give a combinatorial proof of a theorem of Gromov, which extends thescope of small cancellation theory to group presentations arising fromlabelled graphs.

Citation

Download Citation

Yann Ollivier. "On a small cancellation theorem of Gromov." Bull. Belg. Math. Soc. Simon Stevin 13 (1) 75 - 89, March 2006. https://doi.org/10.36045/bbms/1148059334

Information

Published: March 2006
First available in Project Euclid: 19 May 2006

zbMATH: 1129.20022
MathSciNet: MR2245980
Digital Object Identifier: 10.36045/bbms/1148059334

Rights: Copyright © 2006 The Belgian Mathematical Society

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.13 • No. 1 • March 2006
Back to Top